Squirrel!

Can you keep a secret? Clearly I can’t. At least, not right now.

Anyway folks, I’m totally stoned on the oxycodone that my doctor gave me to manage my post-surgery related pain. Which means I have to write this post quickly before I slip off into an oxycodone related nap.

Not to worry though – it’s not like I took more than I should have. I’m allowed up to 4 per day, and I’ve only had 4 (prior to this morning) since being released from the hospital. Today I took my first pill as soon as I got up. Why? Well, please excuse the highly scientific reasoning behind my morning dose of awesome; but it was because my stitched up bits were feeling stitched up and ouchy. Best scientific reasoning ever.

I digress. Oxycodone will do that to you. Make you digress. I sort of feel like the dog in the movie Up – you know, the one that is distracted every time he sees a squirrel. That was the movie Up, right? Maybe it wasn’t. Anyway, where was I? Right. The squirrel. Er, the dog. I feel like the dog – easily distracted. By everything and anything. Except I also feel high. I’m not sure if the dog felt high; the movie really didn’t get in to those types of details. Probably best, given that a lot of kids would be seeing it.

SQUIRREL!

Uh – sorry. I had to re-read my intro because I honestly forgot what I was writing about and where I wanted to take this post.

I really was trying to figure out why I was so high off of the drugs this morning given that they didn’t affect me in this manner the other days that I took them. Sure, they made me feel a little slow/stoned, but not like this. This is crazy stoned.

The best reasons that I can figure are the following:

  • I’ve not eaten anything solid since Thursday
  • I’ve not consumed nearly close to the Calories I should be consuming (about 400 Calories Friday, 1000 Calories Saturday, and 1200 Calories Sunday)
  • I took the pill when I woke up – thus on an empty stomach
  • I’m a light weight
I can’t quite figure out if this post really has a point. Or if it did, if I managed to make it. Whatever. I’m going to go have a nap now.

Advertisements

2 Comments Add yours

  1. Beth says:

    When I had my wisdom teeth out, the doc gave me T3s for after surgery and, being a super duper lightweight, I was completely $%S^ed up by it. Or so I’m told by my friend who dropped by to bring me some pudding – I thought I was fine, but apparently was slurring, stumbling around and just generally acting like I was completely hammered!

    1. dangillis says:

      T3s do nothing for me. At least, the last time I took them (which was a while ago) they did nothing. Oxy however; mmmm oxy. Me likely long time.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s